Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can TB treatment lead to delay in conceiving ?

hi doc, i got married 6 months back. i m 30 and my wife is 23. she is in good health. for the last one year she had been a TB (lungs) patient but she took 8 months strict treatment for TB and now she has completed her treatment in march 2011. later we consulted the concerned doctor as we were planning for a baby and as expected, the doctor replied us to go for pregnancy . However during the treatment we were strictly advised to avoid pregnancy and to use condom. which we did. now my problem is that i have been having sex with my wife without condom in order to pregnant her for the last two months but she is not conceiving. to be frank, she has taken contraceptive pill (unwanted 72) on the wedding night and later on 11th day after. as a result she had unusual bleeding for nine days. but now every thing is normal and she has periods regularly. could it be the reason for not conceiving if so plz advice me or otherwise tell me what to do i want to have a baby.
Fri, 13 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Pediatrician 's  Response
hello,
if maintain sexual relationship during fertile period(ovulatory period)
then there is bright chance to conceive.so try to calculate that period and
continue sexual relationship in that period. take care.
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
2 months time is not much to be worried
if you are anxious both of consult gynecologist and get investigations done to know your wife's ovulaion and patent tubes and normal endometrium histology
you get your semen analysis and see that it is normal
be under doctor's treatment till you get result
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Me n my husband is 26 years old,we got married last year in may 13, few days before marriage i got diagnosed with TB.i have completed 6 months TB course in Nov 13. as per my Doctor now i am completely fit n fine.From Dec 13 we are trying to conceive, but failed...please Help me asap.

doctor1 MD

Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for 9months, ampicin, ethanbutol, isoniazid, pyridamine, spironolactone and pyridoxine. she has been taken the medication since two months, but she say that they is no improvement, the stomach is still swollen, hard and painful. the doc say that there is fliud in her stomach, is there no way this liqud can be capped out of her belle?? and are the drugs she is taking effective?? she live in Nigeria, should I tell her to seek medical help here in the UK?? and is this condition bad that can lead to death?? thanks. Mercy

doctor1 MD

Hi dr, I was found to have abd tb and followed 6 months treatment .Will tb always block tubes ? My left tube was sai d to b plattered(What does it mean? ) My right tube was seen but studded with tubercules(does it mean it is blocked ?) I am depressed .Do I have chances of conceiving naturally?

Recent questions on  Sexually transmitted disease

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

im 18 years old, 5'7", 156 pounds, i had unprotected sex with a woman and got staph aureus. i went to a private clinic that isnt very expensive because i dont have a medical insurance. i have no clinical record, allergies or anything, im an athlete for my college. in the clinic i got laboratories for STDS for about $500, and the results showed staph aureus. ive been taking ciprofloxacinfor more than 3 weeks, and the doctor from the clinic isnt an specialist so he doesnt really know whats going on and what to really do. the infection should be out of my body already, but today in the morning i noticed that the head of my penis is wrinkled as when u're in the pool for too long and you finger tips get wrinkled, also, it has a kind of discoloration, and well the color of it isnt the same as before, its red as if it was irritated. what does all this mean, in what stage of the infection am i in or what is going on?

doctor1 MD

Four years ago I had protected sex with a woman (I am male) and 3 days later had a terrible burning sensation on my penis and testicles. No rash or discharge, just terrible skin burning. Since then, it has come and gone, but always been slightly present. Sometimes, however, it becomes intolerable. I have been tested for all STDs several times, prostatitis and herpes four times - always with negative results. In fact, the most recent herpes blood test was done in December 2010, with negative results for both HSV1 and HSV2. I have also visited a urologist who did no tests and told me it was probably not a urology problem. A neurologist did some minor tests but found nothing. There are no marks, no lesions, no spots, no discharge, no bumps or anything other than an incredibly painful penis and testicles. Occasionally it "feels" like there are cuts or tears, but there has never actually been any. Sometimes, when I am standing it feels a little less painful. When I am sitting, the burning can also be felt in the thighs. Do you have ANY idea what this might be or what I could try to alleviate it? It has been many years and I am at my wits end. Any advice would be greatly appreciated.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...